# SDR DHL9974003C

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, DENT IN FUSELAGE SKIN AT FS 1140 AT STR 6R.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER EXTERNAL SKIN REPAIR PER SRM 53-30-3, 12.5 BY 10, N/R 3021.
